Stagnant

180 days into my withdrawal from Protopic. Almost into my 7th month. I have not been posting much lately because things are just pretty stagnant. My last flare lasted a week or two. It was nothing too bad, just annoying really. Since then my skin just goes up and down. I am still dry and itchy, a little bit flaky. My neck still hurts a bit at night. I get hives. My hair is still falling out. My face must be a bit red again because I got asked the other day if I had been in the sun. Nope, it’s -25 here today! No sun for me. Hopefully it will start warming up soon. I feel like I need to get sun for my skin to keep healing. I need to get back to the gym to, but im just so tired all the time. I have no energy so it is hard to convince myself to go to the gym.  I think right now my worst spots are the insides of my lower legs, my ankles, my hands, the insides of my arms, and my neck and chest. So basically the same spots for the last couple months. Everywhere else is pretty eczema free, just a bit dry.

I hope I start seeing more healing soon. I start to wonder if my skin will always be this way, but I know it wont. I just have to be patient. This is a long journey I am on. I cant wait to feel normal again.

Advertisements

4 thoughts on “Stagnant

  1. Hi, my main tsw has been my hands which were obliterated by the ts. If you ever need help with healing hands I’m your man. I’m also adding your blog to my blog list.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s